The Right Eye Twitches And The Gaze Is Shaded?

Illustration of The Right Eye Twitches And The Gaze Is Shaded?
Illustration: The Right Eye Twitches And The Gaze Is Shaded? doctorlib.info

Good night fok, I am Ria, I am 17 years old. Sometimes, my eye is scarred and the one on the right can only see a distance of 15 cm. If it is more then it will be blurry. Sometimes my chinbone hurts along with my neck. What caused it ?

1 Answer:

Hi.

Eye disease can be caused by many things. From the situation you are, if your eyes are often twitching and are accompanied by not being able to see far, maybe this is due to nearsightedness.

Nearsightedness or so-called minus eye is a condition where the eye cannot see distant objects. One of the minus eyes is caused by the elongated eyeball so that the image falls in front of the retina. Minus eye can cause various symptoms. In a severe minus eye condition, the eye cannot see at a close enough distance, and can only see at a close distance. In addition, heavy minus eyes can also cause eye muscles to become tired and cause eye twitching and head pain. The headache pain can be accompanied by pain in the neck.

minus eye requires vision correction using a minus lens. Using glasses with minus lenses should be done with the right size.

besides that the condition you experience can also be caused by other causes such as:

Minus eyes that differ greatly between the two eyes consume too much caffeine (such as coffee) certain eye nerve disorders.Therefore, to ascertain the cause of the condition you are experiencing, you should check with an ophthalmologist directly, so the doctor can check your situation immediately and later can provide the right therapy for you.

the following article that you can read about minus eyes

may be useful. Thank you

dr. Danny

: by

Related Question

Overcoming Chapped Lips Feel Sore And Peeling?

Overcoming Chapped Lips Feel Sore And Peeling?

(10 months ago)

why my lips itchy, keep cracking, burning, then peeling, and now it’s swollen and runny. That is what causes it, I am worried about my current situation, I have become insecu... Read more

Itchy Spots In Several Parts Of The Body After Consumption Of Drugs For Endometriosis?

Itchy Spots In Several Parts Of The Body After Consumption Of Drugs For Endometriosis?

(1 year ago)

Tonight introduce my name Yeni Astriani, I with my husband have done a pregnancy program, my doctor has mild endometriosis, then I was prescribed to buy Visanne medicine, but after... Read more

Rules For Consumption Of Glandular TB Drugs?

Rules For Consumption Of Glandular TB Drugs?

(12 months ago)

Hello. I have been diagnosed with glandular TB, and I have been treating OAT. Well, what I am confused about after taking OAT is eye irritation, itching, red spots, body aches afte... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *